# SDR 2015FA0000038

- Difficulty date: January 28, 2015
- Submitted: January 28, 2015
- Operation: General aviation
- Aircraft: N1147X
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7535259
- Aircraft time: 7,958 hours
- Engine: Lyc IO360C1C
- System (JASC): 6122 · Propeller Governor
- Part: Fitting
- Part number: 74070
- Condition: Loose
- Location: Prop Governor
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST OIL PRESSURE DURING DECENT WHICH CAUSED AN ENGINE FAILURE.  THE PROP GOVENOR OIL SUPPLY LINE FITTING WAS LOOSE ALLOWING HIGH PRESSURE OIL TO ESCAPE.  THIS CAUSED OIL STARVATION AND CONNECTING ROD FAILURE.  THIS CAUSED ENGINE FAILURE AND AN EMERGENCY LANDING WITHOUT INCIDENT.
